Alert archive / Florida / Small Craft Advisories in 2017
Small Craft Advisory 17, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Mar 13, 2017, 4:58 AM EDT. It took effect at Mar 13, 2017, 10:00 PM EDT. It was in force for 54 hr.
The area
The counties it named.
The facts
- Issued
- Mar 13, 2017, 4:58 AM EDT (08:58 UTC)
- In effect from
- Mar 13, 2017, 10:00 PM EDT
- Expired
- Mar 16, 2017, 4:00 AM EDT
- In force
- 54 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted.
156 WHUS72 KMLB 130858 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 458 AM EDT MON MAR 13 2017 AMZ570-572-575-150900- /O.NEW.KMLB.SC.Y.0017.170314T0200Z-170316T0300Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 458 AM EDT MON MAR 13 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 11 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 11 PM EDT WEDNESDAY. * WINDS...WEST TO NORTHWEST WINDS INCREASING TO 20 TO 25 KNOTS TONIGHT, BECOMING NORTHWEST AROUND 25 KNOTS LATE TUESDAY THROUGH SUNSET WEDNESDAY. * WAVES/SEAS...BUILDING TO 5 TO 7 FEET LATE TONIGHT AND TUESDAY, THEN BUILDING FURTHER TO 7 TO 11 FEET TUESDAY NIGHT THROUGH WEDNESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-552-555-150900- /O.NEW.KMLB.SC.Y.0017.170314T2000Z-170315T2000Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM- 458 AM EDT MON MAR 13 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM TUESDAY TO 4 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 4 PM TUESDAY TO 4 PM EDT WEDNESDAY. * WINDS...BECOMING NORTHWEST AND INCREASING TO 20 TO 25 KNOTS TUESDAY AFTERNOON THROUGH WEDNESDAY AFTERNOON. * WAVES/SEAS...BUILDING AS HIGH AS 5 TO 7 FEET TUESDAY EVENING AND BUILDING FURTHER TO 7 TO 9 FEET ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
810 WHUS72 KMLB 131927 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 327 PM EDT MON MAR 13 2017 AMZ552-555-140900- /O.EXT.KMLB.SC.Y.0017.170314T0200Z-170315T2000Z/ VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM- 327 PM EDT MON MAR 13 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO 4 PM EDT WEDNESDAY... * WINDS...SOUTHWEST 25 KNOTS TONIGHT BECOMING NORTHWEST 20 TO 25 KNOTS TUESDAY THROUGH WEDNESDAY AFTERNOON. * WAVES/SEAS...BUILDING AS HIGH AS 5 TO 7 FEET TUESDAY EVENING AND BUILDING FURTHER TO 7 TO 9 FEET ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-575-140900- /O.CON.KMLB.SC.Y.0017.170314T0200Z-170316T0300Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 327 PM EDT MON MAR 13 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 11 PM EDT WEDNESDAY... * WINDS...WEST TO SOUTHWEST WINDS INCREASING TO 20 TO 25 KNOTS TONIGHT, BECOMING NORTHWEST AROUND 25 KNOTS LATE TUESDAY THROUGH SUNSET WEDNESDAY. * WAVES/SEAS...BUILDING TO 5 TO 7 FEET LATE TONIGHT AND TUESDAY, THEN BUILDING FURTHER TO 7 TO 11 FEET TUESDAY NIGHT THROUGH WEDNESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-140900- /O.CON.KMLB.SC.Y.0017.170314T2000Z-170315T2000Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM- 327 PM EDT MON MAR 13 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM TUESDAY TO 4 PM EDT WEDNESDAY... * WINDS...BECOMING NORTHWEST AND INCREASING TO 20 TO 25 KNOTS TUESDAY AFTERNOON THROUGH WEDNESDAY AFTERNOON. * WAVES/SEAS...BUILDING AS HIGH AS 5 TO 7 FEET TUESDAY EVENING AND BUILDING FURTHER TO 7 TO 9 FEET ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
109 WHUS72 KMLB 140833 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 433 AM EDT TUE MAR 14 2017 AMZ552-555-142000- /O.CON.KMLB.SC.Y.0017.000000T0000Z-170315T2000Z/ VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM- 433 AM EDT TUE MAR 14 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT WEDNESDAY... * WINDS...SOUTHWEST 25 KNOTS TONIGHT BECOMING NORTHWEST 20 TO 25 KNOTS TUESDAY THROUGH WEDNESDAY AFTERNOON. * WAVES/SEAS...BUILDING AS HIGH AS 5 TO 7 FEET TUESDAY EVENING AND BUILDING FURTHER TO 7 TO 9 FEET ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-575-142000- /O.CON.KMLB.SC.Y.0017.000000T0000Z-170316T0300Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 433 AM EDT TUE MAR 14 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT WEDNESDAY... * WINDS...WEST TO SOUTHWEST WINDS INCREASING TO 20 TO 25 KNOTS TONIGHT, BECOMING NORTHWEST AROUND 25 KNOTS LATE TUESDAY THROUGH SUNSET WEDNESDAY. * WAVES/SEAS...BUILDING TO 5 TO 7 FEET LATE TONIGHT AND TUESDAY, THEN BUILDING FURTHER TO 7 TO 11 FEET TUESDAY NIGHT THROUGH WEDNESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-142000- /O.CON.KMLB.SC.Y.0017.170314T2000Z-170315T2000Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM- 433 AM EDT TUE MAR 14 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 PM EDT WEDNESDAY... * WINDS...BECOMING NORTHWEST AND INCREASING TO 20 TO 25 KNOTS TUESDAY AFTERNOON THROUGH WEDNESDAY AFTERNOON. * WAVES/SEAS...BUILDING AS HIGH AS 5 TO 7 FEET TUESDAY EVENING AND BUILDING FURTHER TO 7 TO 9 FEET ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
001 WHUS72 KMLB 140841 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 441 AM EDT TUE MAR 14 2017 AMZ552-555-142000- /O.CON.KMLB.SC.Y.0017.000000T0000Z-170315T2000Z/ VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM- 441 AM EDT TUE MAR 14 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT WEDNESDAY... * WINDS...WEST TO NORTHWEST 20 TO 25 KNOTS TODAY, BECOMING NORTHWEST TONIGHT THROUGH WEDNESDAY AFTERNOON. * WAVES/SEAS...BUILDING TO 5 TO 7 FEET THIS EVENING, AND 6 TO 8 FEET ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-575-142000- /O.CON.KMLB.SC.Y.0017.000000T0000Z-170316T0300Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 441 AM EDT TUE MAR 14 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT WEDNESDAY... * WINDS...WEST TO NORTHWEST 20 TO 25 KNOTS TODAY, BECOMING NORTHWEST AROUND 25 KNOTS TONIGHT THROUGH WEDNESDAY. * WAVES/SEAS...BUILDING TO 5 TO 7 FEET TODAY, THEN 7 TO 11 FEET TONIGHT THROUGH WEDNESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-142000- /O.CON.KMLB.SC.Y.0017.170314T2000Z-170315T2000Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM- 441 AM EDT TUE MAR 14 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 PM EDT WEDNESDAY... * WINDS...BECOMING NORTHWEST AND INCREASING TO 20 TO 25 KNOTS THIS AFTERNOON THROUGH WEDNESDAY AFTERNOON. * WAVES/SEAS...BUILDING AS HIGH AS 5 TO 7 FEET THIS EVENING, THEN 6 TO 8 FEET ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
685 WHUS72 KMLB 141824 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 224 PM EDT TUE MAR 14 2017 AMZ550-152000- /O.EXT.KMLB.SC.Y.0017.170314T1824Z-170315T2000Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM- 224 PM EDT TUE MAR 14 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT WEDNESDAY... * WINDS...BECOMING NORTHWEST AND INCREASING TO 20 TO 25 KNOTS. * WAVES/SEAS...BUILDING AS HIGH AS 5 TO 7 FEET THIS EVENING, THEN 6 TO 8 FEET ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ552-555-152000- /O.CON.KMLB.SC.Y.0017.000000T0000Z-170315T2000Z/ VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM- 224 PM EDT TUE MAR 14 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT WEDNESDAY... * WINDS...BECOMING NORTHWEST 20 TO 25 KNOTS. * WAVES/SEAS...BUILDING TO 5 TO 7 FEET THIS EVENING, AND 6 TO 8 FEET ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-575-152000- /O.CON.KMLB.SC.Y.0017.000000T0000Z-170316T0300Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 224 PM EDT TUE MAR 14 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT WEDNESDAY... * WINDS...BECOMING NORTHWEST AROUND 25 KNOTS. * WAVES/SEAS...BUILDING TO 7 TO 9 FEET THIS EVENING, THEN 8 TO 11 FEET ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SEDLOCK
915 WHUS72 KMLB 151841 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 241 PM EDT WED MAR 15 2017 AMZ550-552-160000- /O.EXT.KMLB.SC.Y.0017.000000T0000Z-170316T0000Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- 241 PM EDT WED MAR 15 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...NORTH 15 TO 20 KNOTS AND GUSTY DECREASING TO AROUND 15 KNOTS LATER IN THE EVENING. * WAVES/SEAS...BUILDING AS HIGH AS 6 TO 8 FEET, THEN SUBSIDING TO 4 TO 6 FEET LATE IN THE EVENING AND OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-570-572-575-160200- /O.EXT.KMLB.SC.Y.0017.000000T0000Z-170316T0800Z/ SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 241 PM EDT WED MAR 15 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT THURSDAY... * WINDS...NORTH AROUND 20 KNOTS AND GUSTY. * WAVES/SEAS...BUILDING TO 7 TO 10 FEET THROUGH THIS EVENING, THEN SUBSIDING TO 5 TO 7 FEET LATE IN THE NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SEDLOCK
639 WHUS72 KMLB 160150 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 950 PM EDT WED MAR 15 2017 AMZ555-570-572-575-160800- /O.CON.KMLB.SC.Y.0017.000000T0000Z-170316T0800Z/ SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 950 PM EDT WED MAR 15 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY... * WINDS...NORTH TO NORTHWEST WINDS 15 TO 20 KNOTS DECREASING TO 15 KNOTS. * WAVES/SEAS...7 TO 9 FEET DECREASING TO 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 15
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 13, 4:45 AM EDT, 13 minutes earlier.
Area forecast discussion, Mar 13, 4:45 AM EDT, 13 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
445 AM EDT Mon Mar 13 2017
.DISCUSSION...
...High rain chances again today...
...Turning dry again from Tuesday onward with much cooler
temperatures Wednesday through Thursday night...
Currently...Elevated onshore flow northwest of inverted trough off
the Florida east coast, has generated persistent and locally heavy
rain bands north of the Cape. These onshore moving showers and
threat for locally heavy rainfall along this portion of the coast
should diminish near to after sunrise as low level flow begins to
veer more southerly.
Today-Tonight...High rain chances remain in the forecast, as low
over the Gulf shifts east along front that extends across the area,
and through the northern Florida peninsula tonight. Deep moisture
and forced ascent ahead of the low should again lead to numerous
showers and isolated storms developing across the region this
afternoon. Then more widespread rainfall is expected to cross the
region into this evening as low crosses the state, dragging front
back south through the area overnight. Have PoPs increasing to 70
percent over much of the area this afternoon, up to 80 percent
across north central Florida into this evening. Rain chances will
then decrease overnight as showers and any lingering storms ahead of
southward moving cold front push offshore.
More solid cloud cover over the north should keep temperatures from
rising above the mid to upper 70s today, while farther south of
Orlando highs in the low 80s are expected. Lows tonight will range
from the mid 50s across northern Lake/Volusia counties to low 60s
along the coast from Melbourne southward.
Tuesday-Thursday...Large eastern CONUS mid-upper level trough and
its attendant strong nor'easter will lift out into the Canadian
Maritimes through the period. Lead cold front will have passed
through central Florida by 12Z, quickly carrying any showers that
may be straggling over the far SE CWA around sunrise with it. Drier
and slightly cooler air mass Tuesday will get even colder (for mid
March) Wednesday through Thursday as a second, and stronger front
pushes through the area Wednesday morning-afternoon. High pressure
will build south into Florida through Thursday night. MOS temps for
the upcoming "Winter's last gasp" came in cooler for the third day
running, with maxes both days in the 60s. Nudged MOS-advertised mins
for Wednesday night up about a category (owing to the cold ECE MOS)
so instead of near freezing temps (32-35F) over the far north, we'll
be going with M-U30s, with L40s over the remainder of the CWA except
for the immediate coast from the Cape southward. Mins generally in
the 40s Thursday night, with some U30s over the north interior.
Friday-Monday...High pressure center settles over Florida Friday-
Saturday with moderating temps, before another weak/dry reinforcing
cool front sags through east central Florida Saturday night-Sunday
morning. Expect subsequent MOS numbers for Sunday and especially
Monday may come in quite bit cooler, as they currently show nil
cooling.
&&
.AVIATION...MVFR cigs north of KMCO should break up by daybreak, and
patchy fog across Okeechobee County and the Treasure Coast should
diminish early this morning. VFR conditions then expected through
much of the rest of the morning.
Numerous showers and isolated storms into the afternoon and more
widespread rainfall across the region into this evening will then
produce IFR/MVFR conditions across much of the area, becoming more
predominant this evening as low pressure crosses the state.
&&
.MARINE...Today-Tonight...Winds will become S/SE this morning around
10-15 knots as quasi-stationary front shifts slightly northward
ahead of an approaching low over the Gulf. Wind speeds should then
gradually increase up to 15-20 knots by late this afternoon over the
offshore waters and nearshore south of Sebastian Inlet as low nears
the west Fl coast.
Boating conditions will then deteriorate further into tonight,
especially offshore as low crosses the northern Florida peninsula.
Model guidance has come in stronger with a surge in W/SW flow, south
and offshore of the nearshore Volusia waters, with current forecast
having wind speeds increase up to around 25 knots offshore late this
evening and overnight. However, still some uncertainty in how far
north and strong this surge will be into tonight, depending on the
track/strength of the low. For now have issued SCA for the offshore
waters beginning late this evening, but this may need to be extended
to the nearshore waters of Brevard County and Treasure Coast for
tonight if offshore flow looks to be stronger.
Tuesday-Friday...WNW wind surge 20-25KT behind cold frontal passage
and rapidly intensifying coastal storm will lead to SCA conditions
well offshore, with seas 6-7FT. Following a brief lull on Tuesday
morning, winds begin to veer to NW in the afternoon and evening ahead
of the reinforcing cold front early Wednesday morning. This should
bring higher seas progressively closer to the coast. While seas will
very likely lag the stronger winds within 20NM, will just go with a
straight SCA from Late Tuesday afternoon through Wednesday afternoon,
with higher winds and seas lingering beyond 20NM Wednesday night.
Winds and seas will subside Thursday-Friday as high center drops
toward north/central Florida.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 76 56 71 45 / 70 80 10 0
MCO 79 59 74 48 / 70 80 10 0
MLB 80 61 76 49 / 70 70 10 0
VRB 82 62 77 50 / 70 70 10 0
LEE 76 57 72 45 / 80 80 10 0
SFB 78 58 73 47 / 70 80 10 0
ORL 78 59 74 48 / 70 80 10 0
FPR 82 62 78 48 / 70 70 10 0
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...Small Craft Advisory from 4 PM Tuesday to 4 PM EDT Wednesday for
Flagler Beach to Volusia-Brevard County Line 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Volusia-Brevard
County Line to Sebastian Inlet 0-20 nm.
Small Craft Advisory from 8 AM Tuesday to 11 PM EDT Wednesday
for Flagler Beach to Volusia-Brevard County Line 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Volusia-Brevard
County Line to Sebastian Inlet 20-60 nm.
&&
SHORT TERM...Weitlich
LONG TERM....Cristaldi
AVIATION...WeitlichHazardous weather outlook, Mar 12, 9:05 PM EDT, 7 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Melbourne FL 905 PM EDT Sun Mar 12 2017 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-131000- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia County- Northern Lake County-Orange-Seminole-Southern Brevard County- Osceola-Indian River-Okeechobee-St. Lucie-Martin- Coastal Volusia County-Southern Lake County- Northern Brevard County- 905 PM EDT Sun Mar 12 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TONIGHT. .WIND AND SEA IMPACT... North to northeast winds to 15 to 20 knots across the Volusia county Atlantic waters will elevate seas to 5 to 6 feet offshore. Winds will become easterly late tonight. Small craft operators should exercise caution. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. High rain chances will continue into Monday, with isolated thunderstorms possible during the afternoon hours. A strong cold front is forecast to move across central Florida during the middle of next week, ushering in colder temperatures and producing poor to hazardous boating conditions over the Atlantic coastal waters. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed tonight. 15
Nearby
Small Craft Advisories in Florida, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.